# SDR YENA20150424088

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT RT SIL FR12 TO FR14, RBL 36 TO 49 FWD WET AREA.  REMOVED CORROSION AS REQUIRED REF SRM 51-10-03 AMOUNT REMOVED BEYOND LIMITS. R & R SIL PN 170-05663-003, REF SRM 51-41-02; 51-43-04. TOPCOATED FASTENERS REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
